Gaviscon Double Action Liquid Peppermint 300ml
  • Gaviscon Double Action Liquid Peppermint 300ml

Gaviscon Double Action Liquid Peppermint 300ml

From £7.65

Product features

  • Neutralises excess stomach acid
  • Forming a protective barrier

Overview

Buy Gaviscon Double Action Liquid Peppermint 300ml Online

Gaviscon Double Action Liquid are a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate which work in two ways:

  • Neutralising excess stomach acid to relieve the pain and discomfort 
  • Forming a protective barrier over the stomach contents to soothe the burning pain in your chest which may last for up to 4 hours. 

This medicine is used for the treatment of acid regurgitation, heartburn and indigestion which may occur, for example, following meals, or during pregnancy.

Side Effects

Like all medicines, Gaviscon Double Action Tablets can cause side effects, although not everybody gets them.

Very rare (less than 1 in 10000): chance of an allergic reaction to the ingredients. Symptoms of this may include:

  • skin rush
  • itching
  • shortness of breath
  • dizziness
  • swelling of the face, lips, tongue or throat

 

Directions

Adults including the elderly and children 12 years and over: when symptoms occur take two to four tablets after meals and at bedtime up to four times a day.

Children under 12 years old: should only be taken on medical advice. 

Warnings

Talk to your doctor or pharmacist before using Gaviscon Double Action Tablets if you:

  • have severe kidney problems
  • have electrolyte disturbance causing low level of phosphate in the blood
  • suffer or have suffered from significant kidney or heart disease, as certain salts could interfere with these diseases.
  • know you have reduced amounts of gastric acid in your stomach, as this product may be less effective.

Do not give this medicine to a child under 12 years of age.

Do not take this medicine within two hours of taking other medicines by mouth as it can interfere with the action of some other medicines.

Ingredients

The active ingredients are 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate.

The other ingredients are xylitol, carmellose sodium, magnesium stearate, macrogol 20000, mannitol, copovidone, acesulfame-K, aspartame, mint flavour and carmoisine lake.

Order on Monday to Friday until 3:30pm guarantees next day delivery options

Close
From £7.65
300ml : £7.65
The variation selected is currently out of stock.
Item added to bag. Click here to view bag.
Please select a size from above to proceed.
There are NHS prescriptions in your basket. Please complete the order first or remove NHS prescriptions from the basket.